I am a 21 year old female. About 8 months ago, i had a 3 month episode of having my period for 2 weeks at a time, and the first few days would be ridiculously heavy. I would have to change my tampon or pad every 20-30 minutes. After a while, it got better. It has been back to normal for the past few months. During that entire time, I have had excess discharge, and bloody spotting episodes. It is a fibery discharge as well as liquidy and "gloopy". I have also had dull back aches, some abdominal pain, excessive gas, some diahrea that comes nad goes and constipation that comes and goes. Is there something serious that I should be checking out? I have been sexually active, but have not had sex until this past friday. I have only been sexually active with one person, and he has only been sexually active with me. I am worried I have some sort of cancer or something. Today, i had a bloody discharge, as well as a fibery discharge. The blood had clear white discharge in it, as well as a tissue-y pinkish discharge. I have never been to the Gyno (no insurance and am having trouble getting insured).
Do you have HPV or have you had a LEEP? If not, I don't think this is HPV related. I would try posting to the Women's Health forum or a like-one here, they will know more. Also, I would see a gynecologist pronto. If you can't afford this, I would recommend you go to a Planned Parenthood clinic if you're in the states. They will not charge you and will treat you without insurance.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.